# SDR P5CA2021020800037

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,872 hours, 21,995 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 70222
- Condition: False Indication
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CARGO DET 2 STATUS MESSAGE( TRANSFERRED TO MDDR # 142124 MEL 26-16-01-01-01 CAT "C" DUE 18FEB21 DT 0935  DATE 10FEB21 - LP 1333272 ITEM 6 - CVG- REMOVED AND REPLACED FWD CARGO SMOKE DETECTOR 2 IAW AMM 26-16-01. NO DEFECTS NOTED AT THIS TIME. THIS CLEARS DMI 142124. MCC NOTIFIED. PLACARDS REMOVED. )
